U.S. doctors online nowAsk doctors free
Fort Worth, TX
A 27-year-old male asked:

I take prozac 10mg a day and valium 15mg a day. doc just added wellbutrin (bupropion) to try, 150mg xl. should i worry of seizures? could this help panicidsorder?

2 doctor answers9 doctors weighed in
Dr. Paul Pyles
Addiction Medicine 34 years experience
Talk to your doctor: The risk of seizure is lower because of the daily use of Valium. Wellbutrin (bupropion) is a good antidepressant, but can actually increase anxiety symptoms when initiated. Talk to your doctor about your medication risks, benefits and side effects.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Adding Wellbutrin (bupropion): Not at this low dose. Few patients who have seizure history or family history, may cautiously use Wellbutrin (bupropion) & the worry is if the daily dose exceeds 400-450 mg.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 3, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.